Life Abroad

Allergy

Whether you have seasonal allergies, hay fever, or suddenly discovered you are allergic to some native plants you never encountered before moving to Japan, having allergy pills on-hand is a must.

In recent years, the number of foreign-branded allergy medicines have made their way into the Japanese market and are now available at any local drug store.

Select a category from the left or scroll through to see the whole list of the most popular allergy medicines in Japan.

If you take an MAOI, warfarin, blood pressure medication, or any other regular medication for a mental or physical disease or condition, are pregnant, nursing, or simply not sure, consult your doctor before taking any over-the-counter medication.

Japanese OTC labels often do not provide medication-specific warnings, so if you're unsure of drug interactions, be safe and ask your doctor before taking anything.

Allergy Medicinesnew_button Allergy Eye Dropsnew_button Eye Washnew_button Nasal Sprays
adding friends

Can't find what you're looking for? Click here to let us know and we'll add it.

Allergy Medicines


allegra_fx

Allegra FX (12-hour, non-drowsy, treats indoor and outdoor allergies)

Active ingredient (per 2 caplets):

  • Fexofenadine hydrochloride 120mg


Inactive ingredients:

Crystalline cellulose, partly pregelatinized starch, croscarmellose sodium, magnesium stearate, light anhydrous silicic acid, hypromellose, povidone, titanium oxide, polyethylene glycol 400, iron sesquioxide, yellow iron sesquioxide



Instructions for use:

Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.
This company does not provide details about this product in English. Below is a link to precautions regarding fexofenadine products, and a link to the U.S. version of the same product (for reference).

English precautions: https://www.webmd.com/drugs/2/drug-13823-2204/fexofenadine-oral/fexofenadine-oral/details

U.S. source: http://www.allegra.com/products

Japanese source: http://www.allegra.jp/file/product.pdf




matsukiyofex

Nospole Rhinitis FX (12-hour, non-drowsy, treats indoor and outdoor allergies - same active ingredient as Allegra)

Active ingredient (per 2 caplets):

  • Fexofenadine hydrochloride 120mg


Inactive Ingredients:

Partially pregelatinized starch, cellulose, hydroxypropylcellulose, croscarmellose sodium, silicic anhydride, magnezium stearate, hypromellose, polyethylene glycol, titanium oxide, ferric oxide, yellow ferric oxide, carnauba wax



Instructions for use:

Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.

This company does not provide details about this product in English. Below is a link to precautions regarding fexofenadine products.

English precautions: https://www.webmd.com/drugs/2/drug-13823-2204/fexofenadine-oral/fexofenadine-oral/details

Japanese source: http://www.kyowa-ci.com/pdf/rhinitis/nospole_biebn.pdf





New Nospole Rhinitis

New Nospole Rhinitis (12-hour, relieves symptoms of allergic rhinitis)

Active ingredients (per 2 capsules):

  • Pseudoephedrine HCl (decongestant) 70mg
  • Chlorphenamine (antihistamine) 8mg
  • Anhydrous Caffeine 100mg


Inactive Ingredients:

Corn starch, lactose, cellulose, hydroxypropyl cellulose, carmellose calcium, ethyl cellulose, glycerin fatty acid ester, talc, gelatin in capsule body, sodium lauryl sulfate



Instructions for use:

Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.

This company does not provide details about this product in English. Below is a link to precautions regarding pseudoephedrine products.

English precautions: https://www.webmd.com/drugs/2/drug-4908-6012/pseudoephedrine-oral/pseudoephedrine-oral/details" style="word-wrap:break-word;" target="_blank">

Japanese source: http://www.kyowa-ci.com/pdf/rhinitis/new_nospole_cup_01.pdf




Aneton Almedi

Aneton Almedi (relieves symptoms of allergic rhinitis)

Active ingredients (per 9 tablets):

  • Pseudoephedrine HCl (decongestant) 180mg
  • Chlorphenamine (antihistamine) 12mg
  • Wild ginger extract 30mg
  • Licorice root 300mg
  • Magnolia extract 21mg
  • Ginger root 100mg
  • Anhydrous Caffeine 90mg


Inactive Ingredients:

Anhydrous silicic acid, lactose, potato starch, magnesium stearate



Instructions for use:

Adults and children 15 years and over: Take 3 tablets 3 times per day, after meals. Do not exceed 9 tablets per day.

Children aged 11-15: Take 2 tablets 3 times per day, after meals. Do not exceed 6 tablets per day.

Children under 11 should not take this medicine.

This company does not provide details about this product in English. Below is a link to precautions regarding pseudoephedrine products.

English precautions: https://www.webmd.com/drugs/2/drug-4908-6012/pseudoephedrine-oral/pseudoephedrine-oral/details

Japanese source: http://takeda-kenko.jp/data/pdf/aneton_almedi.pdf




alesion_10

Alesion 10 (24-hour) (for treatment of nasal allergies from pollen, hay fever, and house dust)

Active ingredient (per 1 tablet):

  • Epinastine hydrochloride (antihistamine) 10mg


Inactive Ingredients:

Anhydrous silicic acid, lactose, hypromellose, povidone, ethyl acrylate/methyl methacrylate copolymer, polyethylene glycol, silicone resin, magnesium stearate, talc, titanium oxide, corn starch



Instructions for use:

Adults and children 15 years and over: Take one tablet before bed with water. Do not exceed 1 tablet per 24 hours. This medicine may cause drowsiness. Do not drive or operate machinery while taking this medicine.
Children under 15 should not take this medicine. Do not use this medicine with other antihistamines unless directed to do so by a doctor.

Japanese source: http://www.ssp.co.jp/product/all/alesion/



alesion_20

Alesion 20 (24-hour) (for treatment of nasal allergies from pollen, hay fever, and house dust)

Active ingredients (per 1 tablet):

  • Epinastine hydrochloride 20mg


Inactive ingredients:

Anhydrous silicic acid, lactose, hypromellose, povidone, ethyl acrylate/methyl methacrylate copolymer, polyethylene glycol, silicone resin, magnesium stearate, talc, titanium oxide, corn starch



Instructions for use:

Adults and children 15 years and over: Take one tablet before bed with water. Do not exceed 1 tablet per 24 hours. This medicine may cause drowsiness. Do not drive or operate machinery while taking this medicine. Children under 15 should not take this medicine. Do not use this medicine with other antihistamines unless directed to do so by a doctor.

Japanese source: http://www.ssp.co.jp/product/all/alesion20/



stonarhini_s

Stonarhini S (treats indoor and outdoor allergies, runny nose, and sneezing)

Active ingredients (per 2 tablets):

  • Chlorpheniramine (antihistamine) 6mg
  • Phenylephrine (decongestant) 6mg
  • Datura stramonium leaf extract 12mg


Inactive ingredients:

Calcium phosphate, lactose, hydroxypropyl cellulose, hydroxypropyl starch, hydroxypropyl methyl cellulose, magnesium stearate, hydroxypropyl methyl cellulose phthalate, glycerin fatty acid ester, shellac, white sugar, glycerin, talc, polyoxyethylene polyoxypropylene glycol, polyvinyl alcohol (Partially saponified product), Ca carbonate, titanium oxide, dimethyl polysiloxane, silicon dioxide, povidone, carnauba wax



Instructions for use:

Adults and children 15 years and over: Take 1 tablet up to 2 times a day. Do not exceed 2 tablets per 24 hours. Store this medicine in a cool, dry place out of direct sunlight. Keep this product away from children. Children under 15 should not use this medicine.

The company that makes this product does not have any information in English. Below is a link to general precautions about chlorpheniramine. The following link is to general precautions about phenylephrine.

English precautions: http://www.webmd.com/drugs

English source: http://www.webmd.com/phenylephrine-oral/details

Japanese source: http://www.stona.jp/rhinitis/stonarhini_s.pdf



stonarhini_z

Stonarhini Z (same active ingredient as Zyrtec) (treats indoor and outdoor allergies)

Active ingredient (per 1 tablet):

  • Cetirizine hydrochloride (antihistamine) 10mg


Inactive ingredients:

SLactose, cellulose, silicic anhydride, magnesium stearate, hypromellose, titanium oxide, polyethylene glycol



Instructions for use:

Adults and children 15 years and over: take 1 tablet before bed. Do not exceed 1 tablet in 24 hours. Store this medicine in a cool, dry place out of direct sunlight. Keep this product away from children. Children under 15 should not use this medicine.

The company that makes this product does not have any information in English. Below is a link to general precautions about cetirizine hydrochloride.

English precautions: http://www.webmd.com/drugs/precautions

Japanese source: http://www.stona.jp/rhini-z/about/



claritin

Claritin EX

Active Ingredients (per 1 tablet):

  • Loratadine 10mg


Inactive ingredients:

Sugar, corn starch, Magnesium stearate

Instructions for use:

Children and adults age 15 and over: Take 1 tablet after a meal. Claritin can be taken at any time of day, but be sure to take it at the same time every day. Do not exceed 1 tablet per 24 hours. Children under 15 should not use this medicine.

Japanese source: http://www.catalog-taisho.com/pdf_product/04839_Explanation2.pdf

English source: https://www.claritin.com/products/claritin/


*note about English source: The Japanese company that makes Claritin in Japan has different instructions than Bayer, the U.S. Claritin maker. It is advised that you follow the Japanese instructions when using the Japanese product, though the amount of the active ingredient, Loratadine, is the same in both countries.




Allergy Eye Drops


Rhoto Alguard ClearBlock Z

Rhoto Alguard ClearBlock Z

Allergy Eye Drops


Provides a strong cooling sensation and relieves itching and redness associated with irritation from pollen and dust.


Active ingredients:

  • Cromolyn Sodium (mast cell stabilizer) 1%
  • Chlorphenamine (antihistamine) 0.03%
  • Pranoprofen (NSAID) 0.05%
  • Chondroitin sulfate (relieves dry eye) 0.5%


Inactive ingredients:

Boric acid, borax, 1-menthol, d-camphor, BHT, polysorbate 80, polyhexanide hydrochloride, pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. When replacing the cap, turn until you hear a click. This indicates that the cap is completely closed.

Keep out of reach of children and pets. Do not put the liquid in a different container. This can cause changes to the medicine, introduce foreign bodies or bacteria to the liquid, or cause infections.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://jp.rohto.com/~/media/com/rohto-alguard/eyedrop-clearblock-z/4987241144396.pdf



Rhoto Alguard ClearMild Z

Rhoto Alguard ClearMild Z

Allergy Eye Drops


Relieves itching and redness associated with irritation from pollen and dust. Contains NO cooling ingredients.


Active ingredients:

  • Cromolyn Sodium (mast cell stabilizer) 1%
  • Chlorphenamine (antihistamine) 0.03%
  • Pranoprofen (NSAID) 0.05%
  • Chondroitin sulfate (relieves dry eye) 0.5%


Inactive ingredients:

Boric acid, borax, BHT, polysorbate 80, d-camphor, polyhexanide hydrochloride, pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. When replacing the cap, turn until you hear a click. This indicates that the cap is completely closed.

Keep out of reach of children and pets. Do not put the liquid in a different container. This can cause changes to the medicine, introduce foreign bodies or bacteria to the liquid, or cause infections.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://jp.rohto.com/~/media/com/rohto-alguard/eyedrop-clearmild-z/4987241144402.pdf



Rhoto Alguard ClearBlock EXa

Rhoto Alguard ClearBlock EXa

Allergy Eye Drops


Provides a strong cooling sensation and relieves itching and redness associated with irritation from pollen and dust.


Active ingredients:

  • Cromolyn Sodium (mast cell stabilizer) 1%
  • Chlorphenamine (antihistamine) 0.015%
  • Pranoprofen (NSAID) 0.05%
  • Chondroitin sulfate (relieves dry eye) 0.2%


Inactive ingredients:

Boric acid, borax, 1-menthol, d-camphor, BHT, polysorbate 80, polyhexanide hydrochloride, pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. When replacing the cap, turn until you hear a click. This indicates that the cap is completely closed.

Keep out of reach of children and pets. Do not put the liquid in a different container. This can cause changes to the medicine, introduce foreign bodies or bacteria to the liquid, or cause infections.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://jp.rohto.com/~/media/com/rohto-alguard/eyedrop-clearblock/4987241127702.pdf



Rhoto Alguard ClearMild EXa

Rhoto Alguard ClearMild EXa

Allergy Eye Drops


Relieves itching and redness associated with irritation from pollen and dust. Contains NO cooling ingredients.


Active ingredients:

  • Cromolyn Sodium (mast cell stabilizer) 1%
  • Chlorphenamine (antihistamine) 0.015%
  • Pranoprofen (NSAID) 0.05%
  • Chondroitin sulfate (relieves dry eye) 0.2%


Inactive ingredients:

Boric acid, borax, BHT, polysorbate 80, polyhexanide hydrochloride, pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. When replacing the cap, turn until you hear a click. This indicates that the cap is completely closed.

Keep out of reach of children and pets. Do not put the liquid in a different container. This can cause changes to the medicine, introduce foreign bodies or bacteria to the liquid, or cause infections.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://jp.rohto.com/~/media/com/rohto-alguard/eyedrop-clearmild/4987241134731.pdf



My Tear Alpitatto nEXa

My Tear Alpitatto nEXa

Allergy Eye Drops


Relieves itching and redness associated with irritation from pollen and dust. Contains NO cooling ingredients.


Active ingredients:

  • Cromolyn Sodium (mast cell stabilizer) 10mg
  • Chlorphenamine (antihistamine) 0.3mg
  • Pranoprofen (NSAID) 0.5mg
  • Chondroitin sulfate (relieves dry eye) 5mg


Inactive ingredients:

Boric acid, sodium edetate hydrate, dibutylhydroxytoluene, benzalkonium chloride, polysorbate 80, borax, pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. Keep out of reach of children and pets.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://www.senju.co.jp/consumer/products/__icsFiles/afieldfile/2018/03/02/465-004X_alpitatto_nexalpha.pdf



My Tear Alpitatto EXa

My Tear Alpitatto EXa

Allergy Eye Drops


Provides a cooling sensation and relieves itching and redness associated with irritation from pollen and dust.


Active ingredients (per 1 ml):

  • Cromolyn Sodium (mast cell stabilizer) 10mg
  • Chlorphenamine (antihistamine) 0.3mg
  • Pranoprofen (NSAID) 0.5mg
  • Chondroitin sulfate (relieves dry eye) 5mg


Inactive ingredients:

Boric acid, sodium edetate hydrate, dibutylhydroxytoluene, benzalkonium chloride, l-menthol, polysorbate 80, borax, a pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. Keep out of reach of children and pets.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://www.senju.co.jp/consumer/products/__icsFiles/afieldfile/2018/03/02/464-004X_alpitatto_exalpha.pdf



My Tear EyeTect Alpitatto N

My Tear EyeTect Alpitatto N

Allergy Eye Drops


Relieves itching and redness associated with irritation from pollen and dust. Contains NO cooling ingredients.


Active ingredients (per 1 ml):

  • Cromolyn Sodium (mast cell stabilizer) 10mg
  • Chlorphenamine (antihistamine) 0.15mg
  • Pranoprofen (NSAID) 0.5mg


Inactive ingredients:

Boric acid, sodium edetate hydrate, dibutylhydroxytoluene, benzalkonium chloride, polysorbate 80, borax, pH regulator

Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. Keep out of reach of children and pets.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://www.senju.co.jp/consumer/products/__icsFiles/afieldfile/2018/03/02/449-004X_alpitatto_n.pdf



My Tear EyeTect Alpitatto

My Tear EyeTect Alpitatto

Allergy Eye Drops


Provides a cooling sensation and relieves itching and redness associated with irritation from pollen and dust.


Active ingredients (per 1 ml):

  • Cromolyn Sodium (mast cell stabilizer) 10mg
  • Chlorphenamine (antihistamine) 0.15mg
  • Pranoprofen (NSAID) 0.5mg


Inactive ingredients:

Boric acid, sodium edetate hydrate, dibutylhydroxytoluene, benzalkonium chloride, l-menthol, polysorbate 80, borax, a pH regulator



Instructions for use: Place 1~2 drops in each eye up to 4 times per day.

Children under 7 should not use this product. Do not use if you are or may be pregnant, or if you are breastfeeding. Do not use these drops with contact lenses in. Remove contacts before using.

Store in a cool, dry place out of direct sunlight. Keep out of reach of children and pets.

Do not share this medicine with another person. This can cause or spread infection. Do not use after expiration date.

Japanese source: http://www.senju.co.jp/consumer/products/__icsFiles/afieldfile/2018/03/02/443-004X_alpitatto.pdf



Eye Wash


Eyebon

Eyebon

Gently cooling eye wash that treats foreign body sensation, itching, and discomfort. Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Epsilon aminocaproic acid (anti-inflammatory) 300mg
  • Allantoin (lubricant) 30mg
  • Glycyrrhizinate dipotassium (anti-inflammatory) 10mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Pyridoxine hydrochloride (vitamin B6) 10mg
  • Tocopherol acetate (vitamin E) 5mg
  • Chondroitin sulfate (lubricant) 50mg


Inactive ingredients:

Boric acid, borax, polysorbate 80, edetic acid Na, 1-menthol, d-borneol, pH adjusting agent



Instructions for use:

Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.

The company that makes this product does not provide information on this particular product in English.


Japanese source: https://www.kobayashi.co.jp/seihin/abn/pdf/abn.pdf



Eyebon AL

Eyebon AL

Cooling medicated eye wash treats foreign body sensation, itching, and irritation associated with pollen and other allergies.
Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Epsilon aminocaproic acid (anti-inflammatory) 300mg
  • Glycyrrhizinate dipotassium (anti-inflammatory) 25mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Chondroitin sulfate (lubricant) 10mg


Inactive ingredients:

Boric acid, borax, polysorbate 80, edetic acid Na, 1-menthol, d-borneol, pH adjusting agent



Instructions for use:

Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.

The company that makes this product does not provide information on this particular product in English.


Japanese source: https://www.kobayashi.co.jp/seihin/abn_al/pdf/abn_al.pdf



Eyebon Mild

Eyebon Mild

Medicated eye wash treats foreign body sensation, itching, and irritation associated with pollen and other allergies. Contains NO cooling ingredients.
Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Epsilon aminocaproic acid (anti-inflammatory) 100mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Pyridoxine hydrochloride (vitamin B6) 10mg
  • Chondroitin sulfate (lubricant) 40mg


Inactive ingredients:

Boric acid, borax, sodium edetate, polysorbate 80, pH regulator



Instructions for use:

Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.

The company that makes this product does not provide information on this particular product in English.


Japanese source: https://www.kobayashi.co.jp/seihin/abn_m/pdf/abn_m.pdf



Eyebon  Cool

Eyebon Cool

Strong cooling eye wash that treats foreign body sensation and itching due to dust and other irritants. Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Epsilon aminocaproic acid (anti-inflammatory) 200mg
  • Glycyrrhizinate dipotassium (anti-inflammatory) 10mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Pyridoxine hydrochloride (vitamin B6) 10mg
  • Tocopherol acetate (vitamin E) 5mg
  • Chondroitin sulfate (lubricant) 40mg


Inactive ingredients:

Boric acid, borax, polysorbate 80, edetate Na, propylene glycol, 1-menthol, dl-camphor, pH adjusting agent



Instructions for use:

Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.

The company that makes this product does not provide information on this particular product in English.


Japanese source: https://www.kobayashi.co.jp/seihin/abn_c/pdf/abn_c.pdf



Eyebon Medical

Eyebon Medical

Cooling medicated eye wash that treats foreign body sensation and irritation from dust and other irritants. Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Epsilon aminocaproic acid (anti-inflammatory) 200mg
  • Berberine chloride hydrate (anti-inflammatory) 2.5mg
  • Glycyrrhizinate dipotassium (anti-inflammatory) 15mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Cyanocobalamin (vitamin B12) 2mg
  • Pyridoxine hydrochloride (vitamin B6) 10mg
  • Potassium L-aspartate 50mg
  • Taurine 50mg
  • Chondroitin sulfate (lubricant) 50mg


Inactive ingredients:

Hyaluronic acid sodium, boric acid, borax, polysorbate 80, edetate sodium, glycerin, 1-menthol, dl-camphor, pH regulator



Instructions for use:

Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.

The company that makes this product does not provide information on this particular product in English.


Japanese source: https://www.kobayashi.co.jp/seihin/abn_med/pdf/abn_med.pdf



Eyebon W Vitamin

Eyebon W Vitamin

Cooling medicated eye wash that treats foreign body sensation and irritation from dust and other irritants. Includes ergonomic eye cup with soft rubber sides.


Active Ingredients (per 100ml):

  • Glycyrrhizinate dipotassium (anti-inflammatory) 25mg
  • Chlorphenamine HCl (antihistamine) 3mg
  • Taurine 100mg
  • Pyridoxine hydrochloride (vitamin B6) 10mg
  • Cyanocobalamin (vitamin B12) 1mg
  • Chondroitin sulfate (lubricant) 10mg


Inactive ingredients:

Boric acid, borax, polysorbate 80, edetate sodium, propylene glycol, 1-menthol, dl-camphor, pH adjusting agent



Instructions for use:

Instructions for use: Rinse eye cup before use with clean water. Do not use soap. Fill the eye cup up to the line (5ml) with Aibon AL. With head bent forward, fit eye cup to your eye socket, then tilt your head back and look up. Hold for 10-15 seconds and discard liquid. Repeat on other eye. When finished, rinse eye cup with clean water and allow to air dry.

Do not use this product for 30 seconds or longer per eye. The ideal wash time is 10-15 seconds. Do not put any paper or cloth in the cup. This can leave fibers behind which can later get into your eye.

Children should only use this product under adult supervision. Do not use this product while you have contacts in. If you wear contacts, remove them before using this eye wash.

After use, wait 10~15 minutes before putting your contacts back in. Do not ingest. For external use only. Store in a cool, dry place and keep out of direct sunlight.


English source: https://www.kobayashi.co.jp/seihin/abn_w/pdf/abn_w_en.pdf

Japanese source: https://www.kobayashi.co.jp/seihin/abn_w/pdf/abn_w.pdf



Nasal Sprays


pabron_bien_attack

Pabron Rhinitis Attack (for treatment of allergic rhinitis symptoms (runny nose, congestion, sneezing)) from pollen and other allergies

Active ingredient:

  • Beclometasone dipropionate (nasal corticosteroid) 0.1g


Inactive Ingredients:

Benzalkonium chloride, polysorbate 80, cellulose, carmellose sodium, glycerin, propylene glycol, sodium citrate, citric acid



Instructions for use:

Adults 18 years and over: Spray 1 spray in each nostril (2 sprays total for one dose), morning and evening. This medicine may be used every 3 to 4 hours, up to 4 times (8 individual nostril sprays) daily. If symptoms persist, use as needed. Do not use this product for more than 1 month at a time per year.

Japanese source: http://www.catalog-taisho.com/04710.php

The company that makes this product does not provide information on its products in English.




More in OTC



Pain Relief

Pain Relief

Need headache, cramp, or muscle-ache relief? See the NSAID (non-steroidal anti-inflammatory) medications available over-the-counter in Japan.Click here to see the entire list.

See more >>

cold_flu

Cold / Flu

Here you can find all the cold and flu medicines to help you get through your work day, get the sleep you need, and recover.Click here to see the entire list.

See more >>

digestive-gi

Digestive / GI

For troubles with your lower digestive tract, see the medicines we have listed. Click here to see the whole list or choose the type of medicine you want.

See more >>

Supplements

Supplements

Whether you’re looking for a multivitamin or another kind of supplement, we’ve got you covered. Click here to see the whole list.

See more >>

sleep

Sleep Aids

Having trouble sleeping? Take a look at the sleep aids you can buy at any drug store to help you rest up. Click here to see the whole list.

See more >>

topical

Topical

From adhesive pain relief patches to itch relief cream to fever reducing gel strips, we’ve got what you need. Click here to see the whole list.

See more >>

Top



Back to OTC list
Personal Care Daily Life